On self-adjoint and invertible linear relations generated by integral equations
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
402 2
Ultima descărcare din IBN:
2020-10-05 15:42
Căutarea după subiecte
similare conform CZU
517.968.2+517.983 (1)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (242)
SM ISO690:2012
BRUK, Vladislav. On self-adjoint and invertible linear relations generated by integral equations. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 1(92), pp. 106-121. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1(92) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

On self-adjoint and invertible linear relations generated by integral equations

CZU: 517.968.2+517.983
MSC 2010: 46G12, 45N05, 47A10.

Pag. 106-121

Bruk Vladislav
 
Yuri Gagarin State Technical University of Saratov
 
 
Disponibil în IBN: 5 septembrie 2020


Rezumat

We define a minimal operator L0 generated by an integral equation with an operator measure and prove necessary and sufficient conditions for the operator L0 to be densely defined. In general, L 0 is a linear relation. We give a description of L 0 and establish that there exists a one-to-one correspondence between relations bL with the property L0 ⊂ bL⊂L 0 and relations  entering in boundary conditions. In this case we denote bL = L. We establish conditions under which linear relations L and  together have the following properties: a linear relation (l.r) is self-adjoint; l.r is closed; l.r is invertible, i.e., the inverse relation is an operator; l.r has the finitedimensional kernel; l.r is well-defined; the range of l.r is closed; the range of l.r is a closed subspace of the finite codimension; the range of l.r coincides with the space wholly; l.r is continuously invertible. We describe the spectrum of L and prove that families of linear relations L() and () are holomorphic together.

Cuvinte-cheie
integral equation, Hilbert space, boundary value problem, operator measure, linear relation, spectrum

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Bruk, V.M.</creatorName>
<affiliation>Саратовский государственный технический университет имени Гагарина Ю.А., Rusia</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>On self-adjoint and invertible linear relations generated by integral equations</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2020</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1024-7696</relatedIdentifier>
<subjects>
<subject>integral equation</subject>
<subject>Hilbert space</subject>
<subject>boundary value problem</subject>
<subject>operator measure</subject>
<subject>linear relation</subject>
<subject>spectrum</subject>
<subject schemeURI='http://udcdata.info/' subjectScheme='UDC'>517.968.2+517.983</subject>
</subjects>
<dates>
<date dateType='Issued'>2020-08-20</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p>We define a minimal operator L0 generated by an integral equation with an operator measure and prove necessary and sufficient conditions for the operator L0 to be densely defined. In general, L 0 is a linear relation. We give a description of L 0 and establish that there exists a one-to-one correspondence between relations bL with the property L0 &sub; bL&sub;L 0 and relations  entering in boundary conditions. In this case we denote bL = L. We establish conditions under which linear relations L and  together have the following properties: a linear relation (l.r) is self-adjoint; l.r is closed; l.r is invertible, i.e., the inverse relation is an operator; l.r has the finitedimensional kernel; l.r is well-defined; the range of l.r is closed; the range of l.r is a closed subspace of the finite codimension; the range of l.r coincides with the space wholly; l.r is continuously invertible. We describe the spectrum of L and prove that families of linear relations L() and () are holomorphic together.</p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>